# SDR ASAA0671289

- Difficulty date: December 3, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 26,288 hours, 11,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 453A161031
- Condition: Corroded
- Location: Bs 492-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY NR 3 FLOOR PANEL IS CORRODED REPAIRED IAW SRM 51 40 08 51 30 01.
